# SDR DALA2016030401662

- Difficulty date: February 19, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 54,116 hours, 29,420 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1344
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT BS 1344, LONGERON 28R.  REPAIRED  IAW SRM 53-10-02, FIG 2.
